# SDR FDEA201712290106

- Difficulty date: December 29, 2017
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 102,232 hours, 34,507 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER FIXED L/E. JUST INBD OF FUEL PANEL 519CB. FWD L/E STRUCTURE IS CRACKED.  REMOVED AND REPLACED THE DOUBLER IAW DWG ARB1180, SRM 51-35-01, VOL II, AND SRM 51-33-01, VOL II.
